# SDR SWAA2021030849874

- Difficulty date: February 18, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 53,882 hours, 31,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR SUPPORT 'Z' CHANNEL STRINGER 25L FROM 420 TO500D HAS AREAS OF LIGHT CORROSION MISSING PRIMER PAINT REMOVED AND INSTALLED NEW 'Z' CHANNEL (SIDE PLATE) AT STR25L FROM STA 396 TO STA 500D IN REF. SRM 51-40-02-0G-0 AND DOCUMENT NUMBER 143A7501.
